# SDR SIMA201030202

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 19,338 hours, 16,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14530203002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND BIRD STRIKE FUSELAGE DAMAGE AFT OF THE RADOME.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FUSELAGE SKIN ON THE RIGHT SIDE FRAME 1 TO FRAME 2 BETWEEN STRINGERS 1 RIGHT AND 11 RIGHT IAW EO EM-53MR-1610.  THE AIRCRAFT WAS RETURNED TO SERVICE.
